Laplacians and continuous linear functionals

Wiener, Norbert: Laplacians and continuous linear functionals. Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum, (3). pp. 7-16. (1927)

[img] Cikk, tanulmány, mű
math_003_007-016.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum
Date: 1927
Volume: 3
Page Range: pp. 7-16
ISSN: 0324-5462
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 12:28
Last Modified: 2016. Oct. 15. 12:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/13327

Actions (login required)

View Item View Item